MathSciNet Relay Station
MathSciNet bibliographic data
MR2778796 05C80 (05C10 60F17 60G51)
Le Gall, Jean-François; Miermont, Grégory Scaling limits of random planar maps with large faces. Ann. Probab. 39 (2011), no. 1, 1–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement